# SDR SWAA085479

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 39,549 hours, 32,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1061337
- Condition: Faulty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK HAD TO USE LOCK OVERIDE TRIGGER TO RAISE GEAR, CYCLED GEAR, THEN GOT THE CONFIGURATION WARNING HORN ADVANCING THRUST REVERSERS.  CONFIGURED FOR FLAPS 30LDG RETURNED TO SLC.  REMOVED AND REPLACED S106 GROUND SHIFT SENSOR PER MM.
